I am close to three years post tx, and I am a SVR. About 3 mos. into tx, I developed numbness and tingling in my limbs. It has progressed to permanent numbness in my face, back of neck, back, left shoulder, leg, and foot, right foot, ankle, and little finger. I also have severe episodes of muscle tightness that can last for weeks. No muscle relaxer seems to help. I believe that the interferon triggered something in my body. Maybe some auto-immune disease. I am waiting to see a 4th neurologist. The 2nd did an EMG test, and said that I had a sensory neuropathy, though he wasn't interested in persuing the reason for it. I want to know what caused it, and what I can do to halt the progression.
I am hoping that somebody could direct me to some source of research, that could give me a clue.
I have heard of an association with peripheral neuropathy and HepC.
Have you heard of neurological problems such as mine, developing from treatment?
Any information that you could supply would be greatly appreciated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.